Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I'm afraid to take my bedtime medication,what should I do?

I have a problem digesting it if my blood sugar gets too low,that's what happened to the last time I was on pills.I took a anti-anxiety pill and it didn't agree with my other meds I was taking and I had breathing problems,my heart beats fast and my nose gets somewat plugged up.Does anyone know how long meds stay in the blood,I took a tiny half of anxiety pill and it made me have hard to breath problems.I've been calling 911 the last few days,so I'd like to avoid doing that.So I took the tiny half last night around 4 and it still bothered me this morning.I'm hoping it's out of my system by now?So I need to know now,should I take a half of my other meds,I'm not taking the anxiety one again.I'm wondering about taking a half of my other one but I worry since it's a half and it's small too,that it will rush into my blood stream,instead of taking the whole,because I don't want breathing problems.What should I do?

Answer Question
 
Anonymous

Asked by Anonymous at 10:16 PM on Sep. 23, 2009 in Just for Fun

Answers (4)
  • I should ask my doctor about this--yes but I don't have an appointment until next month and I was suppose to see a doctor today but they didn't see me,this is at a partial hospitalization for the mentally ill.They're a bunch of flakes there,they either are all booked up or they're very laid back,I'm disapointed in them.I was wondering if you think the tiny bit is still in my system or do you think it takes 24 hours or days or it can be washed out with drinking more water?
    Anonymous

    Answer by Anonymous at 10:21 PM on Sep. 23, 2009

  • first of all, stop taking it if it causes your respiritory problems.

    Second, your post was incredibly hard to read.

    third, call the Dr that prescribed your meds. Talk to him.
    Anonymous

    Answer by Anonymous at 10:25 PM on Sep. 23, 2009

  • Well this is a different medication from the last time and I'm taking a benidryl to help with those breathing problem side effects.I haven't had any problems since taking it,only when I took the anxiety pill.My blood sugar is getting lower and there may be a chance soon of me not being able to take it.I can't stop taking it,I need it for my illness.If I take a half of it I will see if I'm still being bothered by the anxiety pill and I won't have bad breathing problems.I'm addicted to it,my next dose is in a hour and I can feel my body craving it.Not all drugs do this to you but this one.Thanks for your answers!
    Anonymous

    Answer by Anonymous at 10:33 PM on Sep. 23, 2009

  • I wouldnt think mixing benadryl and anti anxiety meds are good..ive been there.. The breathing problems are actually,in my experience, panic attacks..are u also having chest pains? i did. My nose would also stuff up and run during these episodes..u could be taking a dose that is too high for your body,the anxiety one, and with benadryl I take half the recommended dose,or it makes me jittery and feel anxious.
    Im sorry,I know how scary it is..but hang in there it does get better with the help of meds and counseling.
    Anonymous

    Answer by Anonymous at 12:03 AM on Sep. 24, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.